Alert archive / Alaska / Blizzard Warnings in 2008
Blizzard Warning 14, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Feb 2, 2008, 6:53 PM AKST. It took effect at Feb 3, 2008, 7:00 AM AKST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2008, 6:53 PM AKST (03:53 UTC)
- In effect from
- Feb 3, 2008, 7:00 AM AKST
- Expired
- Feb 4, 2008, 9:21 AM AKST
- In force
- 26 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK42 PAFC 030853 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1153 PM AST SAT FEB 2 2008 AKZ181-031000- /X.CAN.PAFC.BZ.A.0009.080203T1600Z-080204T0900Z/ ALASKA PENINSULA- INCLUDING THE CITIES OF...COLD BAY...SAND POINT 1153 PM AST SAT FEB 2 2008 ...BLIZZARD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WATCH FOR THE ALASKA PENINSULA. VISIBILITIES ARE EXPECTED TO REMAIN ABOVE A QUARTER MILE. $$ AKZ195-032215- /X.UPG.PAFC.BZ.A.0009.080203T1600Z-080205T0000Z/ /X.NEW.PAFC.BZ.W.0014.080203T1600Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1153 PM AST SAT FEB 2 2008 ...BLIZZARD WARNING IN EFFECT FROM 7 AM SUNDAY TO 3 PM AST MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING FOR THE PRIBILOF ISLANDS. THE WARNING IS IN EFFECT FROM 7 AM SUNDAY TO 3 PM AST MONDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO THE SOUTHCENTRAL BERING SEA ON SUNDAY. EXPECT EASTERLY WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS TO DEVELOP ON SUNDAY AND TO COMBINE WITH SNOW TO DROP VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. THE LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY AND GRADUALLY DISSIPATE BY MONDAY NIGHT. WINDS WILL DIMINISH AND VISIBILITIES IMPROVE MONDAY AFTERNOON. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$
5 follow-up statements
000 WWAK42 PAFC 031426 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 525 AM AST SUN FEB 3 2008 AKZ195-040130- /X.CON.PAFC.BZ.W.0014.080203T1600Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 525 AM AST SUN FEB 3 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. A STRONG AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY IS MOVING INTO THE BERING SEA THIS MORNING. EASTERLY WINDS ARE INCREASING AHEAD OF THE FRONT AND ARE EXPECTED TO CONTINUE THROUGH MONDAY AFTERNOON AS THE SYSTEM STALLS JUST SOUTH OF THE PRIBILOF ISLANDS. THE COMBINATION OF STRONG WIND AND SNOW WILL REDUCE VISIBILITY TO NEAR ZERO DURING THIS TIME. WINDS WILL GUST 40 TO 55 MPH THROUGH TONIGHT BEFORE WEAKENING SLIGHTLY MONDAY. CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE LATE MONDAY AFTERNOON AS WINDS DIMINISH AND SNOW TAPERS OFF TO SCATTERED SHOWERS. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$
000 WWAK42 PAFC 031902 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1002 AM AST SUN FEB 3 2008 AKZ195-040800- /X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1002 AM AST SUN FEB 3 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. A STRONG AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY IS MOVING INTO THE BERING SEA THIS MORNING. EASTERLY WINDS ARE INCREASING AHEAD OF THE FRONT AND ARE EXPECTED TO CONTINUE THROUGH MONDAY AFTERNOON AS THE SYSTEM STALLS JUST SOUTH OF THE PRIBILOF ISLANDS. THE COMBINATION OF STRONG WIND AND SNOW WILL REDUCE VISIBILITY TO NEAR ZERO DURING THIS TIME. WINDS WILL GUST 40 TO 55 MPH THROUGH TONIGHT BEFORE WEAKENING SLIGHTLY MONDAY. CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE LATE MONDAY AFTERNOON AS WINDS DIMINISH AND SNOW TAPERS OFF TO SCATTERED SHOWERS. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ155-040800- /X.NEW.PAFC.WC.Y.0007.080204T0600Z-080204T2000Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1002 AM AST SUN FEB 3 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM AST MONDAY. BELOW FREEZING TEMPERATURES COMBINED WITH 15 TO 20 MPH WINDS THIS EVENING WILL PRODUCE WIND CHILL READINGS OF 30 TO 45 BELOW ZERO TONIGHT. TEMPERATURES WILL WARM SLIGHTLY AND WINDS WILL DECREASE LATE MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 040748 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1048 PM AST SUN FEB 3 2008 AKZ195-042115- /X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1048 PM AST SUN FEB 3 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... THE BLIZZARD WARNING FOR THE PRIBILOF ISLANDS REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. A POTENT WINTER STORM WILL REMAIN NEARLY STATIONARY IN THE SOUTHERN BERING SEA THROUGH MONDAY. STRONG EAST WINDS ALONG THE FRONT FLANK OF THE STORM WILL CONTINUE TO BUFFET THE PRIBILOF ISLAND THROUGH MONDAY AFTERNOON. EAST WINDS OF 40 TO 55 MPH ALONG THE FRONT FLANK OF THE STORM WILL CONTINUE TO BUFFET THE PRIBILOF ISLANDS THROUGH MONDAY AFTERNOON. VISIBILITIES WILL FREQUENTLY REDUCED TO ONE QUARTER MILE OR LESS THROUGH MID AFTERNOON. THE STORM WILL BEGIN TO WEAKEN LATE MONDAY AFTERNOON AND GRADUALLY DISSIPATE BY TUESDAY MORNING. STEADY SNOW WILL TAPER OFF TO SCATTERED SHOWERS LATE MONDAY AFTERNOON AND VISIBILITIES WILL IMPROVE. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ155-042000- /X.CON.PAFC.WC.Y.0007.000000T0000Z-080204T2000Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1048 PM AST SUN FEB 3 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST MONDAY... THE WIND CHILL ADVISORY FOR THE KUSKOKWIM DELTA REMAINS IN EFFECT UNTIL 11 AM AST MONDAY. BELOW FREEZING TEMPERATURES COMBINED WITH 15 TO 20 MPH WINDS ARE PRODUCING WIND CHILL READINGS OF 30 TO 45 BELOW ZERO. CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MID MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 041420 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 520 AM AST MON FEB 4 2008 AKZ195-050000- /X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 520 AM AST MON FEB 4 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON. A POTENT WINTER STORM WILL REMAIN NEARLY STATIONARY IN THE CENTRAL BERING SEA TODAY. THE ASSOCIATED FRONTAL BOUNDARY IS IN THE VICINITY OF THE PRIBILOF ISLANDS THIS MORNING. WHILE VISIBILITIES HAVE IMPROVED EARLY THIS MORNING...THE FRONT MAY DRIFT SOUTH AGAIN AND SPREAD SNOW AND BLOWING SNOW ACROSS ST PAUL ISLAND. WINDS WILL SLOWLY DIMINISH DURING THE DAY WHILE SNOW TAPERS OFF TO SCATTERED SHOWERS ALLOWING CONDITIONS TO IMPROVE BY THIS AFTERNOON. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ161-050130- /X.NEW.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 520 AM AST MON FEB 4 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM AST TUESDAY. NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO 40 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ155-050130- /X.EXT.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 520 AM AST MON FEB 4 2008 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM AST TUESDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM AST TUESDAY. BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS MORNING. TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW ALTHOUGH WINDS WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND CHILL READINGS DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO...AND THEN ARE EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS AFTERNOON AS TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED TO IMPROVE TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK42 PAFC 041821 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 921 AM AST MON FEB 4 2008 AKZ195-041930- /X.CAN.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 921 AM AST MON FEB 4 2008 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE BLIZZARD WARNING. $$ AKZ155-052000- /X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 921 AM AST MON FEB 4 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY. BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS MORNING. TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW ALTHOUGH WINDS WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND CHILL READINGS DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO... AND THEN ARE EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS AFTERNOON AS TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED TO IMPROVE TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ161-052000- /X.CON.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 921 AM AST MON FEB 4 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM AST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM AST TUESDAY. NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO 40 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Feb 2, 8:25 AM AKST, 10 hours 28 minutes earlier.
Area forecast discussion, Feb 2, 8:25 AM AKST, 10 hours 28 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
125 PM AST SAT FEB 2 2008
.MODEL DISCUSSION...USING A BLEND OF THE LAST TO RUNS OF GFS AND ADDED
A PINCH OF ECMWF IN THE MIX. MAIN PROBLEM SEEMS TO BE WITH THE EASTWARD
ELONGATING FRONT WITH THE 988 MB LOW THAT MOVES TO NIKOLSKI ON SUNDAY.
MODELS..ESPECIALLY ECMWF HAVING TROUBLE FROM SUNDAY AFTERNOON ON WITH
THE DEVELOPING WAVES AND TRIPLE POINT FEATURES THAT ALWAYS FORM WHEN
THESE FRONTS STRETCH OUT TO THE EAST LIKE THIS. ACTUALLY..THE LATEST
GFS RUN LOOKS PRETTY GOOD IN KEEPING THE PARENT LOW DEEPER AND MORE
INTACT AS IT TRACKS EAST TO 155W-160W MONDAY AFTERNOON.
.ANALYSIS AND UPPER LEVELS...COLD UPPER LOW AND ASSOCIATED -40C TO -45C
500MB TEMPS CENTERED OVER THE YUKON VALLEY. SHORTWAVE TROF SWINGING
ACROSS SOUTHCENTRAL TODAY INTERACTING WITH GULF LOW MOISTURE AND
PRODUCING SNOW FROM ABOUT THE EAST SIDE OF THE KENAI PENINSULA EASTWARD
FUNNEL WITH MODERATE SNOW AT VALDEZ. AS THE UPPER TROF SWINGS EASTWARD
CLEARING AND COLDER TONIGHT SPREADING IN FROM THE NORTHWEST. SNOW AREA
WILL SHIFT OVER TO THE PACV-PAYA AREA AND ALSO ACROSS THE EASTERN
COPPER RIVER BASIN. NEXT PACIFIC LOW WILL BRING POSSIBLE BLIZZARD TO
THE AK PEN SUNDAY. WILL GO WITH A BLIZZARD WATCH IN THE AFTERNOON
FORECAST. THIS SYSTEM WILL HEAD EAST AND GRAZE SOUTHERN KODIAK ISLAND
WITH SOME MOISTURE BRINGING ANOTHER SNOW THREAT TO PACV EASTWARD AGAIN
TUESDAY.
.LONG TERM FORECAST...
NO GRID CHANGES BEYOND 84 HOURS. UPPER HIGH ACROSS PRIBILOFS TO THE
RUSSIAN FAR EAST WILL BUILD EASTWARD ACROSS THE NORTHERN BERING AS
UPPER TROF SHIFTS TO THE BOARDER BY SUNDAY EVENING. SOUTHERN MAINLAND
LOOKS CLEAR AND COLD WITH BRISK GLF COAST AND PRINCE WILLIAM SOUNDS
WINDS FOR THE NEXT 7 TO 10 DAYS. ALSO, TEMPERATURES WILL FALL WELL
BELOW ZERO EACH NIGHT WITH THE COLDEST AREA DEVELOPING IN ZONE 141
AROUND MID WEEK AT WHICH TIME GULKANA MAY APPROACH 50 BELOW. MOST OF
MAINLAND FORECAST AREA WILL HAVE THE COLDEST FIRST 10 DAYS OF FEBRUARY
SINCE 1999.
STORMS WILL STAY SOUTH OF ALEUTIANS THIS NEXT WEEK BUT MORE SNOW AND
BLOWING SNOW PROBLEMS MAY ACCOMPANY THE NEXT MID WEEK STORM FROM ADAK
TO COLD BAY.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WATCH FOR THE GREATER COLD BAY AREA SUNDAY.
WINDCHILL AND BLOWING SNOW ADVISORY THOMPSON PASS TONIGHT INTO
SUNDAY.
MARINE...GALES AREAS 120 165 170 172 176 179
HEAVY FREEZING SPRAY AREAS 121 129 130 141 160 165 185
PERCY FEB 08The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 5:30 PM AKST | Gale Warning | AFC | 18 hr | |
| Feb 2, 5:30 PM AKST | Small Craft Advisory | AFC | 5 days | |
| Feb 2, 5:45 PM AKST | Heavy Freezing Spray Warning | AFC | 6 days | |
| Feb 2, 6:55 PM AKST | Gale Warning | AFC | 16 hr | |
| Feb 2, 11:00 PM AKST | Gale Warning | AFC | 12 hr | |
| Feb 2, 11:00 PM AKST | Gale Warning | AFC | 60 hr | |
| Feb 2, 11:00 PM AKST | Small Craft Advisory | AFC | 36 hr | |
| Feb 2, 11:00 PM AKST | Small Craft Advisory | AFC | 24 hr | |
| Feb 2, 11:00 PM AKST | Storm Warning | AFC | 12 hr | |
| Feb 2, 11:00 PM AKST | Heavy Freezing Spray Warning | AFC | 4 days | |
| Feb 2, 11:15 PM AKST | Heavy Freezing Spray Warning | AFC | 24 hr | |
| Feb 3, 12:06 AM AKST | High Wind Warning | AFC | 12 hr | |
| Feb 3, 4:45 AM AKST | Storm Warning | AFC | 42 hr | |
| Feb 3, 5:02 AM AKST | Wind Chill Advisory | AFC | 54 hr | |
| Feb 3, 7:42 AM AKST | Storm Warning | AFC | 15 hr | |
| Feb 3, 10:50 AM AKST | High Wind Watch | AFC | 18 hr | |
| Feb 3, 11:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Feb 3, 11:00 AM AKST | Gale Warning | AFC | 24 hr | |
| Feb 3, 11:00 AM AKST | Small Craft Advisory | AFC | 4 days | |
| Feb 3, 11:00 AM AKST | Storm Warning | AFC | 36 hr | |
| Feb 3, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Feb 3, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 48 hr |
Nearby
Blizzard Warnings in Alaska, 2008Every blizzard warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.